MathSciNet Relay Station
MathSciNet bibliographic data
MR2387584 (2009b:19007) 19L47 (19K35 46L80 55N91)
Sánchez-García, Rubén Bredon homology and equivariant $K$-homology of ${\rm SL}(3,{\Bbb Z})$. J. Pure Appl. Algebra 212 (2008), no. 5, 1046–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement